# SDR CA081204008

- Difficulty date: November 27, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 5,968 hours
- Engine: Lyc O360C2A
- Propeller: Mcauly 1A200*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Pin
- Part number: 4744
- Condition: Rusted
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AN ATTEMPT TO REMOVE THE ENTRANCE DOOR USING THE EMERGENCY EXIT HANDLE FOUND THAT THE SYS HAD BECOME SEIZED.   UPON CLOSER INSP, IT WAS FOUND THAT THE HINGE PIN (DISPITE PERIODIC LUBING) HAD BECOME RUSTED TO THE AIRFRAME PIN TABS. THE DOOR CONTINUED TO OPEN AND CLOSE PROPER USING THE NORMAL SYS. THE ONLY SYS THAT FAILED IS THE JETTISON PORTION OF THE SYS. THE MM DOES NOT CALL FOR LUBBING OR FUNCTION CHECKING THIS SYS. IT HAS BEEN APPROXIMATELY 2000 HRS SINCE THE LAST RECORDED REMOVAL OF THE DOOR.
